# SDR UALA2011040401607

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 79,055 hours, 12,879 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING AT SEATS 8AB THRU 14AB INOPERATIVE.  FOUND LIGHT ASSY SHORTED AT SEAT 8AB, REPLACED SAME, OP CHECKS NORMAL.
